# SDR ASAA2023051243277

- Difficulty date: May 12, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 144A5810124
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR BOARD P/N 144A5810-124 INSERT MISSING DAMAGE. GROUNDED - YES. REPAIRED MID CABIN FLOOR BOARD P/N 144A5810-124 INSERT MISSING DAMAGE IAW ASA B737-800 RM 53-00-50-0I-1 & 53-00-50-2R-2 REP 2 *
